# SDR QXEA0000455

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND WING INBOARD FLAP TRAILING EDGE LOWER SIDE HAD 4.5 BY 1.5 INCH DENT APPROXIMATELY .045 DEEP WITH DISBONDING.  REPAIRED IAW FOKKER SRM 51-70-0, PAGE 7, PARAGRAPH 2B.
